MathSciNet Relay Station
MathSciNet bibliographic data
MR1276686 (95c:41041) 41A28 (41A50 41A65 46A99)
Naidu, S. V. R. On best simultaneous approximation. Publ. Inst. Math. (Beograd) (N.S.) 52(66) (1992), 77–85.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement